MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 100MM; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 100MM; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event occurred on an unknown date in 2019.Additional product code ktt.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent removal of trochanteric fixation nail advance (tfna) after the loss of reduction in subtrochanteric fracture.The devices were originally implanted on (b)(6) 2019.The removed devices were the following; one (1) degree titanium cannulated tfna, one (1) titanium locking screw 46 mm, one (1) titanium locking screw 50 mm and one (1) tfna fenestrated helical blade.Patient was revised to a new nail.It was unknown if there was a surgical delay.Patient status and procedure outcome are unknown.This is report 4 of 4 for (b)(4).

Brand Name
TFNA FENESTRATED HELICAL BLADE 100MM
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8699469
Report Number2939274-2019-58654
Device Sequence Number1681008
Product Code HSB
UDI-Device Identifier10886982099280
UDI-Public(01)10886982099280
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.038.400
Device Catalogue Number04.038.400
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2019
Initial Report FDA Received Date06/14/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight68